Sign up to our newsletter
and receive exclusive information and discount coupons straight to your inbox

News tag: overdose


energy-drinks

Teenagers warned about using energy drinks


8 Apr, 2015 | by Ion Gireada | 0 comments
As young people show an increased interest in using energy drinks, parents and doctors are being urged to monitor their habits, as these products can have a major impact on cardiac health. About one third of the young people with ages between 12 and 19 regularly use these drinks, and…

oxycontin

Counterfeit OxyContin claims its price


9 Jan, 2015 | by Daniel Tomas | 0 comments
Another young person has been killed in Saskatton, Canada after taking a counterfeit OxyContin pills, and police is already looking for answers. A 19-year-old Saskatoon man died perished after taking an overdose over the weekend of the green pills. He is the third person to die in Saskatoon in the…

naloxone

Overdose antidote should be available to bystanders


5 Nov, 2014 | by Daniel Tomas | 0 comments
Overdosing on opioids is a major problem worldwide, as 69000 cases are recorded each year, according to WHO. In an attempt to tackle the problem , WHO makes new recommendations about naloxone , a substance used as first aid for people overdosing with drugs like heroine, oxycodone and morphine. The…